Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Back pain, burning sensation in tail bone, pain on sitting, sleeping. On Ibuprofen, some relief. Treatment?

Hi I have a funny sensation right at the end of where my tailbone is when I am sitting down. it almost is like a burning sensation sort of. I also have been having back ache in the lumar area. I thought it was my bed being too soft, but I don t know what is causing the pain when I sit down. If I take Ibuprofen the pains is usually alleviated. I have had for about 3 weeks.
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  587
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
These problem are called collectively as coccydynia. In this there is abnormal shape of tail none and it leads to chronic pain and unusual feeling .I would recommend you to get x ray of coccyx. You should not sit on hard surface for long time. Otherwise you can use cushion seat. Steroid injection also has role if pain starts. Also you should sit in a hot tub during bathing.
Answered: Sat, 22 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor